Sunday, 4 July 2010

Bloated Like Good Year Blimp!

Lately even though I haven't been eating crap... with last night as an exception... I had to polish off the remaining of a bag of chips... I couldn't help it, they were calling to me! Grrr to my boyfriend for craving chips and not finishing the bag.

Anyway, back to what I was going to say... I've been eating fairly healthier and I haven't dropped any weight. In fact, I actually bloated up like a friggin blimp. I am so bloated right now it isn't funny. I feel like my skin is going to explode and fat is going to take over the earth. No... not really... but my feet and face are quite swollen.

Does anyone know if Cymbalta causes swelling or weight gain? I thought coming off of Effexor it would have been easier to drop a few pounds... man was I wrong.

Since starting Cymbalta I also have terrible migraines... no matter what I do there always seems to be an ache... and the dry mouth is horrible... I have nasty pastiness in my mouth that no glass of water can get rid of. Oh, and for the worst part of the new med... every so often I get a shock/tingle in my body. It is the scariest shit I've ever experienced... happened three times yesterday... it has to be the new med, since that never happened before.

Anyone else experience some crazy shit while on these meds?




Tell a Friend